# SDR COMA9630052

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Activated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TAIL PIPE HOT WARNING CAME ON SHORTLY AFTER TAKEOFF.  FOUND NO DEFECTS WITH FIRE DETECTION SYSTEM.  AIRCRAFT WAS IN HEAVY RAIN.  MOISTURE WAS SUSPSECTED CAUSE OF FALSE WARNING.
